I'd like to add that I've read up on some of the people around here that are battling their addictions. Last year I was headed in that same direction. It wasn't easy to stop craving it. I invented reasons to need it. I'd get it almost any way I legally could. I felt ashamed. :( I finally had a rough patch with my wife and nearly lost everything. Not just from drugs but from other things too. It was sobering in several ways. I vowed to never rely on drugs to be 'happy'. I was clean for 3 months. Mind you I still thought about it.
I went into this dental work knowing full well I might have a problem. Fortunately, once the tooth pain (two crown preps which later turned to root canals) was over, I felt I didn't need them anymore.
So to all the people who have stopped and are trying to stop, you're courageous and certainly not alone. Reading the stories of others made me realize it was a road I didn't want to travel down. Thanks to you all for inspiring me. :)
I'm not sure. They may be wds. I couldn't see them being severe. Maybe just some mild wds. Although if you had a little problem with them in the past and then started up again maybe..I'm no expert I've only dealt with my own issues but I've read that if you start taking again wds could be worse. You'll probably be fine in a day or two, it's not like u were taking them for months or years. Ya know?
I'll keep posting as the days go by. I did taper, somewhat, over the last few days. I did 4 one day, 3 one day, 3 again and last night I had 2. I started the achy feeling around 4pm today which was 4 hours shy of 24 hours since the last dose. It could be something or nothing but I'll keep you posted.
72 hours after my last dose as of now. I was achy and irritable all weekend. Had stomach upset here and there. Feeling better now. From what I read 72 hours is the 'peak'. I admit I wished I had one or two pills along the way but I knew it would just prolong it. Perhaps it was mild wds but it still wasn't pleasant. My sympathies for those who are on high dose pain meds for months/years and try to come off. Thanks for your responses btw. There are others that need your help more than I do.
Thanks again. :)
I was taking a lite dose like you for a long period of time . I would say yes you are experiencing withdrawals . Should not be that bad . But no doubt you are having them as mild as they might be . The physiological effects can be pretty crappy too ! Hang in there you'll be fine ... Jimmy